# SDR GLBA2001033

- Difficulty date: February 10, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N97UX
- Make and model: Beech 1900D
- Aircraft serial: UE97
- Aircraft time: 16,997 hours, 20,670 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT EXTENDED UPON LANDING,  WAITING RESULTS FROM NTSB.
